HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Personality Disorder (http://www.healthboards.com/boards/personality-disorder/)
-   -   Serotonin Discontinuation Syndrome (http://www.healthboards.com/boards/personality-disorder/693162-serotonin-discontinuation-syndrome.html)

ShayBunnie 05-18-2009 09:33 AM

Serotonin Discontinuation Syndrome
 
Hi. I switched from Prozac to Zoloft about 8 weeks ago because I couldn't sleep. My dr. said Zoloft would be exactly the same only let me sleep at night. I was reluctant but I changed meds. Man was he wrong. I was having only bad side effects and no good ones and still not sleeping. So I started back on Prozac and have been weening off Zoloft for 2 weeks now. I'm having serious serotonin discontinuation syndrome. A few days ago I suffered a mini-stroke because my brain chemicals are so off. I can't work because I keep blacking out and having insane head jerking along with numerous other side effects. Has anybody else been through all this? I need to know this will stop soon I feel so helpless.

WhiteBird 11-03-2009 07:36 PM

Re: Serotonin Discontinuation Syndrome
 
If you're having head jerking and blacking out, those are warning signs. I don't know exactly what Serotonin Discontinuation Syndrome really is, but if it's similar to what happens when I'm off my Zoloft, yeah, it's nasty! I'm not a doctor but I wouldn't think that you'd have that with both of them being SSRIs.

WhiteBird 11-03-2009 07:41 PM

Re: Serotonin Discontinuation Syndrome
 
Also, these drugs affect everyone differently. What helps me to sleep (Zoloft does) may actually keep someone else awake. I was told that trying Prozac was an option for me but that it would be more likely to keep me awake. I was already having severe sleep problems (only slept for about 15 minutes one night!) so, guess what?? NO PROZAC FOR THE BOY!! You might want to suggest a Zoloft/Buspar combination to your doctor.


All times are GMT -7. The time now is 12:27 AM.